# SDR IXXA20220824128

- Difficulty date: August 20, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 121,040 hours, 23,217 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Carrier Assy
- Part number: 141T4889501
- Condition: Cracked
- Part time: 121,040 hours, 23,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN R2 WINDOW CARRIAGE WILL NOT ALLOW WINDOW TO LATCH AND SECURE.  REMOVED AND REPLACED R2 WINDOW CARRIAGE ASSEMBLY IAW B767 AMM 56-11-04. ADJUSTED R2 WINDOW. LEAK AND OPERATIONAL CHECK GOOD. R2 WINDOW CLOSES AND SECURES AS REQUIRED.
